Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A remark on exponential sums


Author: S. K. Pichorides
Journal: Bull. Amer. Math. Soc. 83 (1977), 283-285
MSC (1970): Primary 42A04, 10G05; Secondary 26A82
MathSciNet review: 0419377
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. K. Pichorides, A lower bound for the 𝐿¹ norm of exponential sums, Mathematika 21 (1974), 155–159. MR 0371831 (51 #8048)
  • 2. K. F. Roth, On cosine polynomials corresponding to sets of integers, Acta Arith. 24 (1973), 87–98. Collection of articles dedicated to Carl Ludwig Siegel on the occasion of his seventy-fifth birthday, I. MR 0342475 (49 #7221)
  • 3. A. Zygmund, Trigonometric series: Vols. I, II, Second edition, reprinted with corrections and some additions, Cambridge University Press, London-New York, 1968. MR 0236587 (38 #4882)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A04, 10G05, 26A82

Retrieve articles in all journals with MSC (1970): 42A04, 10G05, 26A82


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14308-5
PII: S 0002-9904(1977)14308-5